Hi, I am an American Board Certified Neurologist with experience in treating all neurological and other medical conditions including the supplements & the blood pressure issues you have mentioned here. I am very glad to help you with your health concerns.
Nugenix is a natural supplement
This contains vitamins, minerals, aminoacids, testosterone booster preparation etc
Being a natural supplement this is not expected to affect your blood pressure
But please see that these are natural over the counter products and the quality and their contents are not properly scrutinized by FDA (Food and Drug Authority) of USA
This is a commonly used natural supplement used by many people and appears safe
But since this product is not properly supervised by health agencies like FDA so what you may do is keep an eye on your blood pressure regularly
If you feel your blood pressure rises while you are on this product then stop it for a while and see whether the blood pressure becomes normal again, if blood pressure becomes normal when you are off this product then it implies this product is most likely causing the change in blood pressure. On the othehand if the blood pressure remains high even when you are off this product then it implies this product is not the culprit for the rise in blood pressure.
If the blood pressure rise is independent of this product then you need to talk to your doctor about properly evaluating and investigating you to find the cause of rise in blood pressure and also treated appropriately with proper diet control, exercises and if required medications to control the blood pressure
Once again I reassure you this being a natural supplement so the possibilities of this affecting the blood pressure is very less likely however since these supplements are not properly scrutinized by FDA so we do not know for sure how your body will react to this type of supplements, so if you decide to use it then regularly check your blood pressure and please follow the earlier discussed guidelines to find out whether the rise in blood pressure is due to the supplement or due to some other reasons and then approached appropriately.
Please let me know if you have any further questions, and if you feel you have received the answer to your question please rate me to credit for the time and effort put by me in answering your question.